# SDR HEEA966947

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80C
- Make and model: Bell 206L-3
- Aircraft serial: 51092
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 01200102
- Condition: Error
- Location: Cockpit Encoder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER EXCEEDS TRANSITION POINTS BY UP TO 25 FEET.  THIS IS THE THIRDTIME THIS UNIT IS SENT TO VENDOR FOR SAME PROBLEM.
